# SDR DALA2024100109576

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 69,131 hours, 32,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 6440914) GATE AGENTS UNABLE TO OPEN THE DOOR FROM THE OUTSIDE AND STRUGGLED TO CLOSE IT AS WELL. ADJUSTED L1 DOOR STOP PINS ON LOWER FWD AND AFT DOOR STOP PADS PER B737 AMM52-11. A/C OK FOR SVC.
